# SDR 96FDEA00736

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640FE
- Make and model: Boeing 747245F
- Aircraft serial: 20826
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1493412
- Condition: Cracked
- Location: Bs 1980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1247, MAIN DECK STRINGER FOUND CRACKED AT BS 1980 AT STR 13L AS MARKED.  STRINGER REPAIRED AS PER FEDEX 727 SRM REV 76 53-10-03 FIG 2.
